MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" SMALLBORE EXT SET W/MICROCLAVE®, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" SMALLBORE EXT SET W/MICROCLAVE®, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B3380
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation; however, the lot number history will need to be reviewed.The investigation is pending.
 
Event or Problem Description
The event involved a 60" smallbore ext set w/microclave®, clamp, rotating luer where it was reported that there was a particle in the drip chamber of the iv extension tubing.There were no patient involvement and no patient harm.
 
Additional Manufacturer Narrative
Investigation summary: two (2) photos were provided showing the drip chamber of the b33807 primary set w/3 microclave.A material was observed in the drip chamber.It is unknown if the material was embedded or loose from the photo provided.The reported complaint can be confirmed.The probable cause is unknown.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.Lot history review: the device history was reviewed, and no nonconformities were found that would have led to the reported complaint.

Brand Name
60" SMALLBORE EXT SET W/MICROCLAVE®, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23689072
Report Number9617594-2025-02235
Device Sequence Number21426621
Product Code FMG
UDI-Device Identifier00887709008519
UDI-Public(01)00887709008519(17)300901(10)14575757
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB3380
Device Lot Number14575757
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown